The Michigan Mathematical Journal

Errata

Mitsuyasu Hashimoto and Maxahiro Ohtani

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 58, Issue 2 (2009), 599-600.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1250169078

Digital Object Identifier
doi:10.1307/mmj/1250169078

Mathematical Reviews number (MathSciNet)
MR2595555

Zentralblatt MATH identifier
1177.13015

Citation

Hashimoto, Mitsuyasu; Ohtani, Maxahiro. Errata. Michigan Math. J. 58 (2009), no. 2, 599--600. doi:10.1307/mmj/1250169078. https://projecteuclid.org/euclid.mmj/1250169078


Export citation

References